# SDR SA06022

- Difficulty date: April 9, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Cracked
- Location: Cockpit
- Part time: 15,732 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, THE RIGHT SIDE WINDSHIELD ARCED, THEN CRACKED THE OUTER PANE OF THE WINDSHIELD.  THE CIRCUIT BREAKER WAS PULLED FOR THE NR 2 WINDSHIELD HEAT COMPUTER.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT SIDE WINDSHIELD.  OPERATIONALLY CHECKED THE WINDSHIELD HEAT COMPUTERS AND THE ICE PROBE LIGHT.  ALL CHECKS OK.  OK FOR SERVICE.
